Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Diagnosed with hyperparathyroidism, hypertension, had kidney stone, joint pain in knees, stiffness. Any diet?

I have just been diagnosed with hyperparathyroidism, is there anything i can do to help the situation? Can diet do anything to prevent stones forming etc? The level is only slightly raised and have to have it monitored every 3m but i have hypertension and have had a kidney stone when i was only 22, am now 56 and not feeling overly well! Joint pain in knees, stiffness and "old" feeling has suddenly become worse. Thankyou - Sally
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist, Nuclear Medicine 's  Response
As you are diagnosed with hyperparathyroidism the same can be cause of recurrent kidney stone formation and until the underlying cause is addressed no amount of dietary measures will make any impact.
So first you need to consult your surgeon or treating doctor to control the hyperparathyroidism before you take other measures to prevent formation of renal stones
hope this helps
thanks from Dr Chowhan
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor